MathSciNet Relay Station
MathSciNet bibliographic data
MR637303 10A20
Beck, Walter E.; Najar, Rudolph M. A lower bound for odd triperfects. Math. Comp. 38 (1982), no. 157, 249–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement